# SDR BIER0056

- Difficulty date: May 10, 2001
- Submitted: May 10, 2001
- Operation: General aviation
- Aircraft: N43595
- Make and model: Piper PA-28-236
- Aircraft serial: 288411018
- Aircraft time: 3,433 hours
- Engine: Lyc O540*
- Engine time: 1,435 hours
- System (JASC): 7100 · Powerplant System
- Part: Thrust Plate
- Part number: LW12892
- Condition: Broken
- Location: Rocker Arm Shaft
- Part time: 1,435 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 400 HR VALVE INSPECTION FOUND ROCKER ARM SHAFT THRUST BUTTONS BRITTLE AND CRACKED.  SUBMITTER RECOMMENDATION: STRESS THE IMPORTANCE OF THE 400 HR VALVE INSPECTION.
